Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Small red dots on hands, legs, thighs, itching after hair removal using veet, waxing. Solution?

hi, i am an lady of 25 years old.Before i never removed my hair on legs and hands. Since 1 year i am using some methods to remove hair. First used veet cream to remove.3 times waxing.recently tried shaving.My hair grow fast and think.My problem is i am getting small dots all over my body hands,legs,thighs,butt etc.. itch feeling is also there since few days.legs looking like strawberry legs.What is the solution for me.
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Hi ,

Thanks for writing in.

Most likely cause in your case is scabies.

You should try permethrin cream below the neck over the body at night time.Wash off it in morning.It is available over the counter sale.You can take tab Zyrtec for itching.

This should help considerably.

A visit to dermatologist will be helpful for diagnosis and proper treatment of the condition.

Hope this helps.

Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor